# SDR CKSA97229

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te  Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND CRACKED SKIN DOUBLER ON MID FLAP OUTBOARD TRAILING EDGE END OF INBOARD FLAPS.  REPAIRED CRACK (2024-T3) IAW B747 SRM 51-40-03.  C-CHECK WORK CARD NUMBER 7TK7171.  NON-ROUTINE TASK CARD NUMBER 101747.
